Erythema

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I switch from Metronidazole to Soolantra cream for rosacea?

Query: Hello doctor, I live in a tropical country, where the exposure to the sun is too much. My skin used to be fair before moving to this country. Back in my country, I used to never go out in the sun. After I moved here, my skin is burnt. It was red at first, and then the blood vessels were visible. I s...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Indeed your images (attachment removed to protect patient identity) are more in favor of acne rosacea. This is a chronic and recurrent condition characterized by erythema with flushing sensation, predominantly affecting the cheeks. The management of rosacea needs to be h...  Read Full »

Whenever I am on an antibiotic course, I develop balanitis. Why?

Query: Hi doctor, I am 49 years old male. For the past six to seven years, whenever I am on an antibiotic course (Augmentin Duo 625 mg), it results in balanitis and smegma production which troubles me for two to three weeks and then goes away. About two months ago, I was on an antibiotic (Augmentin) for a...  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I need a few details to help you in a proper manner. For what condition you are taking antibiotics? Is it a self-medication or prescribed by a doctor? Have you got your blood sugar levels checked? Any significant medical history. Are you sexually active? If yes, then is...  Read Full »

Patient has painful papules on both sides of hands. Please provide diagnosis.

Query: Hello doctor, The patient is a 12 year old female. One month ago, she presented with drenching sweating and cold feeling with cold hands. Two weeks later, the skin of hands became erythematous and blanched on pressure. Then, they gave her measles vaccine in the school. Two days later, she developed...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post (attachment removed to protect patient identity). The significant problems mentioned in the post are: Palmar erythema. Leucocytosis with TLC 1400. Thrombocytosis. Low complement C3. All these could be manifestations of vasculitis. Ho...  Read Full »

I get red pimples around my mouth, chin, forehead, and nose. How to get rid of them?

Query: Hello doctor, Around a year ago, some red pimples started appearing around my mouth, chin, forehead, and my nose. These small red pimples create a red area when seen from far away because they are very small and inflamed. It never disappears. My skin always feels stuck and not flexible and with a mi...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen the attached image (attachment removed to protect patient identity). Do not apply Metronidazole gel, as there is also erythema over your face. I suggest you try doing the following. Consult your specialist doctor, discuss with him or her and start using the m...  Read Full »

After PPP removal, I have some scaly marks on my penis. Which cream should I try?

Query: Hi doctor, I am a 24 year old male. Seven months ago, I had PPP removal from my penis head with CO2 laser treatment. For the last three months, I observed some redness in my penis head. I think it is because of irritation due to masturbation. Since I removed PPP, my penis is a lot drier. My dermat...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello,Welcome to icliniq.com.You had CO2 laser removal of PPP (pearly penile papule). The most common side effect of laser is erythema or redness, which goes of itself with time.In photos (attachment removed to protect patient identity), it seems that you have erythema and dryness only. Otherwise, i...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.